# SDR YENA201708290718

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 27,530 hours, 9,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 52545
- Condition: Failed
- Location: Cargo Bay
- Part time: 27,533 hours, 9,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1097, BOS-PHL. DURING CRUISE FLIGHT AT FL 380, AFT CARGO SMOKE DET OCCURRED. DECLARED AN EMERGENCY. DIVERTED TO PHL. PERFORMED ECAS ACTIONS - DISCHARGED AFT CARGO AGENT 1. GOT ANOTHER RED SMOKE DET ECAM, THEN AFT CRG BTL 1 FAULT AND AFT VRG DET FAULT ECAM. AS PRECAUTION, DISCHARGED BTL 2 ECAM 1 CONTINUED! ALL QRH + ECAM COMPLIED WITH. LANDED UNDERWEIGHT AT 1300,000LBS. FIRE/RESCUE PERFORMED IR CHECK OF AFT CARGO COMPARTMENT- CHECKED OK. THEN THEY PERFORMED A VISUAL INSPECTION OF FWD + AFT CARGO COMPARTMENTS, CHECKED OK; INSPECTED BOTH FWD AND AFT CARGO COMPARTMENTS. NO EVIDENCE OF SMOKE OR FIRE. BOTH COMPARTMENTS ARE CLEAN . R & R CARGO FIRE BOTTLE PER AMM 26-23-42: TESTS OK AT THIS TIME. ITEM CLEARED, MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED. R & R CARGO FIRE BOTTLE PER AMM 26-23-42: TESTS OK AT THIS TIME. ITEM CLEARED, MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED. PER PFR SMOKE DETECTOR 3WH FAULT. REPLACED 3WH CARGO SMOKE DETECTOR PER MM 26-16-15 CHK OK. CLEARED MEL MDDR.
